# SDR SWIA972151

- Difficulty date: November 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 4,707 hours, 6,695 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADI MALFUNCTIONS SHOWING PIT AND ROL FLAGS, FIRST OFFICERS SIDE SHOWS 4 DEGREE PITCH LOW.  FIRST OFFICERS COMMAND BARS OFFSET LOW WHILE CAPTAINS COMMAND BARS OFFSET HIGH.  RETURNED TO SFO.   TOOK OFF AND RETURNED SECOND TIME WITH SAME MALFUNCTIONS. REPLACED AHRS COMPUTER.  PN 622-6190-204  SN 1981   UNABLE TO DUPLICATE SQUAWK SECOND TIME.  REPLACED DPU  FOR TROUBLESHOOTING.  OPS CHECKS GOOD.
